# SDR QXEA9902518

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Chafed
- Location: Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A GROOVE CHAFFED INTO LUG, IN SUPPORT STRUCTURE, DIRECTLY UNDER LEFT SPEED BRAKE PANEL SUPPORT LINK, LOWER ATTACH POINT.  REPAIRED IAW HORIZON AIR EA 4-53-936.
